# SDR SWIA2020080451634

- Difficulty date: July 6, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT LOCATED FROM FS 559+64 TO 559+80 AT RLB27 IS CORRODED.     UPON FURTHER INVESTIGATION FOUND SEAT TRACK SEGMENT TO BE LOCATED AT F.S. 559+48 TO F.S. 559+64 RBL 27. REMOVED CORRODED SEAT TRACK SEGMENT IAW AMM. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE SEAT TRACK SEGMENT IAW SRM AND AMM.
